Advertisement

Weighted Integral Inequalities in Terms of Omega-Fractional Integro-Differentiation

  • P. AgarwalEmail author
  • A. M. Jerbashian
  • J. E. Restrepo
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

Some generalizations of fractional integro-differentiation operators containing a functional parameter \(\omega \) are introduced. These operators are used to get some new inequalities including \(\omega \)-weighted Pólya–Szegö type inequalities, \(\omega \)-weighted Chebyshev-type integral inequalities, \(\omega \)-weighted Minkowskis reverse integral inequalities, \(\omega \)-weighted Hölder reverse integral inequalities, \(\omega \)-weighted integral inequalities for arithmetic and geometric means. The majority of the obtained inequalities becomes the classical or the well-known ones in some particular cases of the weights.

Keywords

Integral inequalities Fractional integro-differentiation Weighted classes 

Mathematics Subject Classification Number:

26A33 35A23 

References

  1. 1.
    P. Agarwal, J. Choi, Certain fractional integral inequalities associated with pathway fractional integral. Korean Math. Soc. 53 (2016)Google Scholar
  2. 2.
    P. Agarwal, J. Tariboon, S.K. Ntouyas, Some generalized Riemann-Liouville k-fractional integral inequalities. J. Inequal. Appl. 2016(2016)Google Scholar
  3. 3.
    M. Aldhaifallah, M. Tomar, K.S. Nisar, S.D. Purohit, Some new inequalities for \((k;s)\)-fractional integrals. J. Nonlinear Sci. Appl. 9 (2016)Google Scholar
  4. 4.
    G. Alpargu, The Kantorovich Inequality, with Some Extensions and with Some Statistical Applications, Thesis, (McGill University, Montreal, Canada, Department of Mathematics and Statistics, 1996), p. 123Google Scholar
  5. 5.
    G. Anastassiou, Advances on Fractional Inequalities (Springer Briefs in Mathematics, Springer, New York, 2011)Google Scholar
  6. 6.
    D. Assante, C. Cesarano, L. Vasquez, Higher order and fractional diffusive equations. J. Eng. Sci. Technol. Rev. 8, 202–204 (2015)CrossRefGoogle Scholar
  7. 7.
    L. Bougoffa, On Minkowski and Hardy integral inequalities. J. Inequal. Pure Appl. Math. 7 (2006)Google Scholar
  8. 8.
    M. Caputo, Linear models of dissipation whose Q is almost frequency independent-II. Geophys. J. R. Astr. Soc 13, 529–539 (1967)CrossRefGoogle Scholar
  9. 9.
    C. Cesarano, Integral representations and new generating functions of Chebyshev polynomials. Hacettepe J. Math. Stat. 44, 541–552 (2015)MathSciNetzbMATHGoogle Scholar
  10. 10.
    C. Cesarano, C. Fornaro, A note on two-variable Chebyshev polynomials. Georgian Math. J. 24, 339–350 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    P. Chebyshev, Sur les expressions approximatives des integrales definies par les autres prises entre les memes limites. Proc. Math. Soc. Charkov 2 (1882)Google Scholar
  12. 12.
    Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Ann. Funct. Anal. 1(1), 51–58 (2010)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Z. Dahmani, O. Mechouar, S. Brahami, Certain inequalities related to the Chebyshevs functional involving a type Riemann-Liouville operator. Bull. Math. Anal. Appl. 3, (2011)Google Scholar
  14. 14.
    R. Diaz, E. Pariguan, On hypergeometric functions and Pochhammer \(k\)-symbol. Divulg. Mat. 15 (2007)Google Scholar
  15. 15.
    M.M. Djrbashian, Theory of factorization and boundary properties of functions meromorphic in the disc, in Proceedings of the International Congress of Mathematicians, vol 2, 1974 (Vancouver, Canadian Mathematical Congress, 1975), pp. 197–201Google Scholar
  16. 16.
    S.S. Dragomir, N.T. Diamond, Integral inequalities of Gr\({\ddot{u}}\)ss type via Pólya-Szegö and Shisha-Mond results. East Asian Math. J. 19(1), 27–39 (2003)Google Scholar
  17. 17.
    A. Erdélyi, On fractional integration and its application to the theory of Hankel transforms. Q. J. Math. Oxford. 11, (1940)Google Scholar
  18. 18.
    G. Gasper, M. Rahman, Basic Hypergeometric Series (Cambridge University Press, Cambridge, 2004)Google Scholar
  19. 19.
    I.S. Gradshteyn, I.M. Ryzhik, Tables of Integrals, Series, and Products, 6th edn. (Academic Press, San Diego, CA, 2000), p. 1092Google Scholar
  20. 20.
    G. Grüss, \({\ddot{U}}\)ber das maximum des absoluten Betrages von \(\frac{1}{b-a}\int _a^b f(x)g(x)dx-\frac{1}{(b-a)^2}\int _a^b f(x)dx\int _a^b g(x)dx\). Math. Z. 39 (1935)Google Scholar
  21. 21.
    A.M. Jerbashian, An Extension of the Factorization Theory of M. M. Djrbashian. Izv. Natl. Ac. Sci. Armenia, Matematika [J. Contemp. Math. Ana. (National Academy of Sciences of Armenia)] 30(2), 39–61 (1995)Google Scholar
  22. 22.
    A.M. Jerbashian, Evaluation of M. M. Djrbashian \(\omega \)-kernels. Arch. Inequalities Appl. 1, 399–422 (2003)Google Scholar
  23. 23.
    A.M. Jerbashian, V.A. Jerbashian, Functions of \(\omega \)-bounded type in the half-plane. Comput. Methods Funct. Theor. (CMFT) 7, 205–238 (2007)Google Scholar
  24. 24.
    A.M. Jerbashian, J.E. Restrepo, Riesz type minimal omega-representations on the half-plane. J. Math. Sci.: Adv. Appl. India, 17, 1–37 (2012)Google Scholar
  25. 25.
    A.M. Jerbashian, J.E. Restrepo, On some classes of harmonic functions with nonnegative harmonic majorants in the half-plane. J. Contemp. Math. Anal. 51(2), 51–61 (2016)Google Scholar
  26. 26.
    A.M. Jerbashian, J.E. Restrepo, On some subclasses of delta-subharmonic functions with nonnegative harmonic majorants in the half-plane. J. Contemp. Math. Anal. 51(3), 111–124 (2016)CrossRefGoogle Scholar
  27. 27.
    A.M. Jerbashian, J.E. Restrepo, A boundary property of some subclasses of functions of bounded type in the half-plane. Fract. Calc. Appl. Anal. 20, (2017)Google Scholar
  28. 28.
    U. Katugampola, New approach to a generalized fractional integral. Appl. Math. Comput. 218 (2011)Google Scholar
  29. 29.
    U. Katugampola, On Generalized Fractional Integrals and Derivatives, Ph.D. Dissertation, Southern Illinois University, Carbondale (2011)Google Scholar
  30. 30.
    A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Diferential Equations (Elsevier B.V, Amsterdam, Netherlands, 2006)zbMATHGoogle Scholar
  31. 31.
    H. Kober, On fractional integrals and derivatives. Q. J. Math. 11 (Oxford Series) (1940)Google Scholar
  32. 32.
    A.A. Korenovskii, Mean Oscillations and Equimeasurable Rearrangements of Functions. Lecture Notes Unione Mat. Ital., vol. 4 (Springer, Berlin, 2007)Google Scholar
  33. 33.
    Lakshmikantham, V., Vatsala, A. Theory of fractional differential inequalities and applications, Commun. Appl. Anal. 11, (2007)Google Scholar
  34. 34.
    W.J. Liu, Q.A. Ngô, V.N. Huy, Several interesting integral inequalities. J. Math. Inequal. 3, (2009)Google Scholar
  35. 35.
    A. Malinowska, T. Odzijewicz, D. Torres, Advanced Methods in the Fractional Calculus of Variations (SpringerBriefs in Applied Sciences and Technology, Springer, Berlin, 2015)Google Scholar
  36. 36.
    A.M. Mathai, A pathway to matrix-variate gamma and normal densities. Linear Algebra Appl. 396 (2005)Google Scholar
  37. 37.
    S. Ntouyas, P. Agarwal, J. Tariboon, On Pólya-Szegö and Chebyshev types inequalities involving the Riemann-Liouville fractional integral operators. J. Math. Inequal. 10 (2016)Google Scholar
  38. 38.
    G. Pólya, G. Szegö, Aufgaben und Lehrsatze aus der Analysis. Bd. 1. Die Grundlehren der mathmatischen Wissenschaften. Bd. 19. (Springer, Berlin, 1925)Google Scholar
  39. 39.
    J.E. Restrepo, A. Kilicman, P. Agarwal, O. Altun, Weighted hypergeometric functions and fractional derivative. Adv. Differ. Equ. 1, (2017)Google Scholar
  40. 40.
    J.E. Restrepo, A.M. Jerbashian, P. Agarwal, On some subclasses of hypergeometric functions with Djrbashian Cauchy type kernel. J. Nonlinear Sci. Appl. 10, 23402349 (2017)Google Scholar
  41. 41.
    J.E. Restrepo, On some subclasses of delta-subharmonic functions of bounded type in the disc. J. Contemp. Math. Anal. 53(5) (2018)Google Scholar
  42. 42.
    M. Saigo, A remark on integral operators involving the Gauss hypergeometric function. Rep. College General Ed. Kyushu Univ. 11, 135–143 (1978)Google Scholar
  43. 43.
    S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives (Gordon and Breach, Yverdon, Switzerland, 1993)Google Scholar
  44. 44.
    M. Sarikaya, Z. Dahmani, M. Kiris, F. Ahmad, \((k;s)\)-Riemann-Liouville fractional integral and applications. Hacet. J. Math. Stat. 45, (2016)Google Scholar
  45. 45.
    P. Schweitzer, Egy egyenlotlenség az aritrnetikai kôzépértékrol [in Hungarian: “An inequality about the arithrnetic rneall”]. Matematikai és Physikl1i LapaI.: 23, 25–261 (1914) [JFM 45:1245]. [English translation by Levente T . Tolnai and Robert Verrnes is Appendix A of this.]Google Scholar
  46. 46.
    E. Set, M. Tomar, M. Sarikaya, On generalized Grüss type inequalities for \(k\)-fractional integrals. Appl. Math. Comput. 269 (2015)Google Scholar
  47. 47.
    B. Sroysang, More on reverses of Minkowski’s integral inequality. Math. Aeterna 3(7), 597–600 (2013)Google Scholar
  48. 48.
    W. Sudsutad, S. Ntouyas, J. Tariboon, Fractional integral inequalities via Hadamards fractional integral. Abstr. Appl. Anal. 2014 (2014)Google Scholar
  49. 49.
    W.T. Sulaiman, Reverses of Minkowski’s, Hölder’s, and Hardy’s integral inequalities. Int. J. Mod. Math. Sci. 1, (2012)Google Scholar
  50. 50.
    G. Wang, P. Agarwal, M. Chand, Certain Gr\({\ddot{u}}\)ss type inequalities involving the generalized fractional integral operator. J. Inequal. Appl. 1, (2014)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  • P. Agarwal
    • 1
    • 2
    Email author
  • A. M. Jerbashian
    • 3
  • J. E. Restrepo
    • 4
  1. 1.Department of MathematicsAnand International College of EngineeringJaipurIndia
  2. 2.International Centre for Basic and Applied SciencesJaipurIndia
  3. 3.Institute of MathematicsUniversity of AntioquiaMedellinColombia
  4. 4.Regional CenterSouthern Federal UniversityRostovRussia

Personalised recommendations